Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

The Preconditioned Simultaneous Displacement Method for Linear Complementarity Problems

Year:    2006

Journal of Information and Computing Science, Vol. 1 (2006), Iss. 2 : pp. 125–128

Abstract

In this paper, a preconditioned simultaneous displacement method is investigated for the large sparse linear complementarity problems. Under suitable restrictions on the involved parameters, convergence results for this method are presented when the system matrix is an H-matrix with positive diagonal elements.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22853

Journal of Information and Computing Science, Vol. 1 (2006), Iss. 2 : pp. 125–128

Published online:    2006-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    4

Keywords: